Mathematische Annalen

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Not to be confused with the Annals of Mathematics, an unrelated American mathematical journal.
Mathematische Annalen  
Abbreviated title (ISO 4)
Math. Ann.
Discipline mathematics
Language German, English, French
Publication details
Publisher
Springer (Germany)
Publication history
1869–present
Frequency monthly
1.297
Indexing
ISSN 0025-5831 (print)
1432-1807 (web)
LCCN 28024764
Links

Mathematische Annalen (abbreviated as Math. Ann. or, formerly, Math. Annal.) is a German mathematical research journal founded in 1868 by Alfred Clebsch and Carl Neumann. Subsequent managing editors were Felix Klein, David Hilbert, Otto Blumenthal, Erich Hecke, Heinrich Behnke, Hans Grauert, Heinz Bauer, Herbert Amann, Jean-Pierre Bourguignon, Wolfgang Lück, and Nigel Hitchin.[1]

Volumes 1–80 (1869–1919) were published by Teubner. Since 1920 (vol. 81), the journal has been published by Springer. In the late 1920s, under the editorship of Hilbert, the journal became embroiled in controversy over the participation of L. E. J. Brouwer on its editorial board, a spillover from the foundational Brouwer–Hilbert controversy.[2] Between 1945 and 1947 the journal briefly ceased publication.[1]

References[edit]

  1. ^ a b Behnke, Heinrich (March 1973). "Rückblick auf die Geschichte der Mathematischen Annalen". Math. Ann. (in German) 200 (1): i–vii. doi:10.1007/BF01578287. MR 0321664. Zbl 0244.00001. 
  2. ^ van Dalen, D. (December 1990). "The war of the frogs and the mice, or the crisis of the Mathematische Annalen". Math. Intelligencer 12 (4): 17–31. doi:10.1007/BF03024028. MR 1076531. Zbl 0723.01006. 

External links[edit]